Plenty of elliptic islands for the standard family of area preserving maps
Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 4, pp. 359-409.
@article{AIHPC_1994__11_4_359_0,
     author = {Duarte, Pedro},
     title = {Plenty of elliptic islands for the standard family of area preserving maps},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {359--409},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {4},
     year = {1994},
     zbl = {0838.58030},
     mrnumber = {1287238},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1994__11_4_359_0/}
}
TY  - JOUR
AU  - Duarte, Pedro
TI  - Plenty of elliptic islands for the standard family of area preserving maps
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1994
DA  - 1994///
SP  - 359
EP  - 409
VL  - 11
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1994__11_4_359_0/
UR  - https://zbmath.org/?q=an%3A0838.58030
UR  - https://www.ams.org/mathscinet-getitem?mr=1287238
LA  - en
ID  - AIHPC_1994__11_4_359_0
ER  - 
%0 Journal Article
%A Duarte, Pedro
%T Plenty of elliptic islands for the standard family of area preserving maps
%J Annales de l'I.H.P. Analyse non linéaire
%D 1994
%P 359-409
%V 11
%N 4
%I Gauthier-Villars
%G en
%F AIHPC_1994__11_4_359_0
Duarte, Pedro. Plenty of elliptic islands for the standard family of area preserving maps. Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 4, pp. 359-409. http://www.numdam.org/item/AIHPC_1994__11_4_359_0/

[A] V. Arnold, Methods Mathematiques de la Mécanique Classique, Editions MIR, 1976. | MR | Zbl

[C1] L. Carleson, The dynamics of non uniform hyperbolic systems in two variables, Proceedings of the International Congress of Mathematicians, Kyoto, Japan, 1990. | MR | Zbl

[C2] L. Carleson, Stochastic Models of some Dynamical Systems, Lecture Notes in Mathematics, 1469, 1991, pp. 1-12. | MR | Zbl

[G] D. Goroff Hyperbolic sets for twist maps, Ergodic Theory and Dynamical Systems, 5, 1985, pp. 337-339. | MR | Zbl

[HP] M. Hirsch and C. Pugh, Stable Manifolds and Hyperbolic sets, Global Analysis, Proc. Symp. in Pure Math., Vol XIV, Amer. Math. Soc., 1970. | MR | Zbl

[HPS] M. Hirsch, C. Pugh and M. Shub, Invariant Manifolds, Lecture Notes in Mathematics, 583, 1977. | MR | Zbl

[MR] L. Mora and N. Romero, Elliptic orbits in homoclinic bifurcations, Preprint, 1993.

[Mo] J. Moser, Stable and Random Motions in Dynamical Systems, with special emphasis to Celestial Mechanics, Princeton Univ. Press, 1973. | MR | Zbl

[N1] S. Newhouse, Quasi-elliptic periodic points in conservative dynamical systems, American Journal of Mathematics, Vol 99, No 5, 1977, pp. 1061-1067. | MR | Zbl

[N2] S. Newhouse, Non density of Axiom A(a) on S2 , Proceedings of AMS Symp. Pure Math., 14, 1970, pp. 191-202. | MR | Zbl

[N3] S. Newhouse, Diffeomorphisms with infinitely many sinks, Topology, 13, 1974, pp 9-18. | MR | Zbl

[N4] S. Newhouse, The abundance of wild hyperbolic sets and nonsmooth stable sets for diffeomorphisms, Publ. Math. IHES, 50, 1979, pp. 101-151. | Numdam | MR | Zbl

[NPT] S. Newhouse, J. Palis and F. Takens, Bifurcations and Stability of families of diffeomorphisms, Publ. Math. IHES, 57, 1983, pp. 5-71. | Numdam | MR | Zbl

[PT] J. Palis and F. Takens, Hyperbolicity and sensitive chaotic dynamics at homoclinic bifurcations, Cambridge studies in advanced mathematics, 35, 1993. | MR | Zbl

[Ro] N. Romero, Persistence of homoclinic tangencies in higher dimensions, Preprint, 1992. | MR

[S] M. Shub, Global Stability of Dynamical Systems, Springer Verlag, 1978. | MR | Zbl

[VT] P. Veerman and F. Tangerman, Intersection properties of invariant manifolds in certain twist maps, Commun. Math. Phys., 139, 1991, pp. 245-265. | MR | Zbl